# SDR SWAA2016022449355

- Difficulty date: January 29, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,482 hours, 20,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 144A6594
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, RT FLOOR TO SIDEWALL SUPPORT PLATE CORRODED, BETWEEN BS 400 - 420, RBL 24.  R & R PLATE IAW SRM.
